Fatal hypernatremia from saltwater used as an emetic.
Аннотация
An adolescent boy returned home from a party and told his parents he may have taken some pills while there. He was given saltwater to drink, in an effort to induce emesis. He vomited numerous times, then seized. Hypernatremia (195 mmol/L) was diagnosed at the community hospital, and he was transferred to a pediatric intensive care facility. He suffered numerous complications and died from cerebral herniation. This case is presented to remind physicians of the dangers of this obsolete therapy.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.